Groupes localement compacts
Séminaire Bourbaki : années 1948/49 - 1949/50 - 1950/51, exposés 1-49, Séminaire Bourbaki, no. 1 (1952), Talk no. 29, p. 215-231
@incollection{SB_1948-1951__1__215_0,
     author = {Borel, Armand},
     title = {Groupes localement compacts},
     booktitle = {S\'eminaire Bourbaki : ann\'ees 1948/49 - 1949/50 - 1950/51, expos\'es 1-49},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {1},
     year = {1952},
     note = {talk:29},
     pages = {215-231},
     mrnumber = {1605181},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1948-1951__1__215_0}
}
Borel, Armand. Groupes localement compacts, in Séminaire Bourbaki : années 1948/49 - 1949/50 - 1950/51, exposés 1-49, Séminaire Bourbaki, no. 1 (1952), Talk no. 29, pp. 215-231. http://www.numdam.org/item/SB_1948-1951__1__215_0/

[1] Gleason (Andrew). - On the structure of locally compact groups, Proc. nat. Acad. Sc. U.S.A., t. 35, 1949, p. 384-386. | MR 29910 | Zbl 0033.15105

[2] Iwasawa (Kenkichi). - On some types of topological groups, Annals of Math., t. 50, 1949, p. 507-558. | MR 29911 | Zbl 0034.01803

[3] Montgomery (Deane). - Connected one dimensional groups, Annals of Math., t. 49, 1948, p. 110-117 ; Connected two dimensional groups, Annals of Math., t. 51, 1950, p. 262-277. | MR 24442 | Zbl 0037.15601

[4] Pontrjagin (I.). - Topological groups. - Princeton, Princeton University Press, 1946. | JFM 65.0872.02

[5] Serre (Jean-Pierre). - Extensions de groupes localement compacts, Séminaire Bourbaki, t. 2, 1949/50. | Numdam

[6] Serre (Jean-Pierre). - Trivialité des espaces fibrés, Applications, C.R. Acad. Paris, t. 230, 1950, p. 916-918. | MR 36243 | Zbl 0036.12701

[7] Weil (André). - L'intégration dans les groupes topologiques et ses applications. - Paris, Hermann, 1940 (Act. scient, et ind., n° 869). | JFM 66.1205.02 | Zbl 0063.08195

Gleason (Andrew). - Groups without small subgroups, Annals of Math., t. 56, 1952, p. 193-212. | MR 49203 | Zbl 0049.30105

Montgomery (Deane) and Zippin (Leo). - Small subgroups of finite-dimensional groups, Annals of Math., t. 56, 1952, p. 213-241. | MR 49204 | Zbl 0049.30106

Yamabe (Hidehiko). - On the conjecture of Iwasawa and Gleason, Annals of Math., t. 58, 1953, p. 48-54 | MR 54613 | Zbl 0053.01601

; A generalization of a theorem of Gleason, Annals of Math., t. 58, 1953, p. 351-365. | MR 58607 | Zbl 0053.01602

Montgomery (Deane) and Zippin (Leo). - Topological transformation groups. - New York, Interscience publishers, 1955 (Interscience Tracts n° 1). | MR 73104 | Zbl 0068.01904